Werknesh Vidya. stools. July 01st , 2017.
Some medicines may cause you green colored stool, but it is more common in children than in adults. But if the green color stays for more than three days then consult a doctor specially when the color is observed after taking an antibiotic.
The main black stool cause is bleeding in the upper gastrointestinal tract, particularly in the esophagus and stomach of the digestive system. As the partially digested food particles pass through the bleeding sites, they carry blood along with them. By the time, the indigestible particles are expelled as feces, the blood is already oxidized, resulting in black or tarry stool.
It is seen that stool softeners are used in the long term treatment of constipation. The dose of the softeners given to the patient depends on his condition. In some cases, the dosage may have to be increased as well. However, it does not mean, that they should be consumed everyday. Once the problem is solved, the patient should go off the stool softeners. Absorption of mineral oil and some medications from the intestine is observed, when one consumes emollient laxatives. Absorption of mineral oil is not healthy for the body, as it can accumulate in the lymph nodes and liver, where it can give rise to inflammation. It is important that a stool softener is also not consumed with mineral oil or also with other prescription medications.
The consumption of processed food can burden the digestive system, as these foods are difficult to digest. Hence, there's a need to cut down on the intake of these foods. Also, cut down on the intake of caffeinated drinks, as these can lead to dehydration.
Any content, trademark/s, or other material that might be found on this site that is not this site property remains the copyright of its respective owner/s. In no way does Pelican State claim ownership or responsibility for such items, and you should seek legal consent for any use of such materials from its owner.